MathSciNet Relay Station
MathSciNet bibliographic data
MR976315 46J15 (30H05 46J10)
Bishop, Christopher J. Constructing continuous functions holomorphic off a curve. J. Funct. Anal. 82 (1989), no. 1, 113–137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement